# SDR 4520578022007

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N616FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2057
- Aircraft time: 693 hours, 518 cycles
- Engine: Garrtt TFE7312
- Engine time: 693 hours, 518 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Damaged
- Location: Wire Harness
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE OVERTEMP AT 40000 FL, NO OTHER CAS MESSAGES ILLUMINATED. NO VIBES MAINTENANCE WAS ABLE TO DUPLICATE THE SQUAWK WITH JUST BATTERY POWER ON AND NO ENGINES RUNNING. THE ITT MAXED OUT AND THEN WENT TO DASH LINES. AFTER ACCESSING THE WIRING HARNESS, FOUND P205 (2) CLICKS LOOSE. TIGHTENED PAST HAND TIGHT AND OP CHECK GOOD AT HIGH POWER. THIS IS SECOND OCCURRENCE FROM OUR FLEET OF THIS EXACT PROBLEM. THE CONNECTOR PLUG INVOLVED IS A STEEL SHELL, INTERNAL LOCKING PLUG WITH NO SAFETY WIRE PROVISIONS. PUTTING MX PROCEDURES INTO OUR CAMP TO USE CONNECTOR PLUG PLIERS TO TIGHTEN THE PLUG, A BIT PAST HAND TIGHT. HOWEVER, THIS AREA IS NOT NORMALLY ACCESSED EXCEPT FOR HIGHER INTERVAL ENGINE INSPECTIONS AS IT IS LOCA
